Publications > Artigos em Revistas Internacionais

Takahasi semigroups

Branco, Mário J. J.; Gomes, Gracinda M. S.; Silva, Pedro V.

Forum Mathematicum, 29(5) (2017), 1145-1161

Takahasi’s Theorem on chains of subgroups of bounded rank in a free group is generalized to several classes of semigroups. As an application, it is proved that the subsemigroups of periodic points are finitely generated and periodic orbits are bounded for arbitrary endomorphisms for various semigroups. Some of these results feature classes such as completely simple semigroups, Clifford semigroups or monoids defined by balanced one-relator presentations.